# SDR 2001UALA00057

- Difficulty date: January 25, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 12,704 hours, 3,548 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: 91318506
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VARIOUS EICAS MESSAGES, FLAP ISOLATION STATUS, RUDDER RATIO, MACH SPEED TRIM, STAB TRIM, ANTISKID AUTOBRAKE.  *S/D*  FAILURE OF TWO RELAYS, (LISTED BELOW), CAUSED THE EICAS MESSAGES TO APPEAR.  VERIFICATION FLIGHT CONFIRMED ALL SYSTEMS NORMAL AFTER REPLACEMENT OF RELAYS.  REPLACED K10104 RELAY PART NUMBER KD4A017 AND K106 RELAY PART NUMBER 9131-8506.
